# SDR FDEA201408012029

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 25,198 hours, 13,600 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Part time: 25,198 hours, 13,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES COMPLIED WITH EA 6-5710-T0310153 P 2 WING BASIC WING STRUCTURE LT & RT RIB 5 BASIC CORROSION.
